OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.09 (1977) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6477

Title: Existence relations between harmonic and biharmonic Green's functions
Authors: Nakai, Mitsuru
Sario, Leo
Issue Date: 1977
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Mitsuru Nakai, Leo Sario, "Existence relations between harmonic and biharmonic Green's functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 6-20.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
9 (1977)
Abstract: Su una varietà di Riemann siano $\beta$ e $\gamma$ due funzioni biarmoniche di Green caratterizzate dalle condizioni iniziali di Dirichlet $\beta=\partial\beta/\partial n=0$ e $\gamma=\Delta\gamma=0$ sul contorno ideale di M, e sia g la funzione armonica di Green su M. In questo lavoro ci occupiamo delle relazioni tra le classi $N_{\beta}^{N},N_{\gamma}^{N},N_{g}^{N},$ di N-varietà di Riemann che non portano $\beta,\gamma,g$ rispettivamente.
On a Riemannian manifold M let $\beta$ and $\gamma$ be the biharmonic Green\textquoteright{}s functions characterized by Dirichlet data $\beta=\partial\beta/\partial n=0$ and $\gamma=\Delta\gamma=0$ at the ideal boundary of M, and let g the harmonic Green\textquoteright{} s function on M. In this paper we are interested in relations between the classes $N_{\beta}^{N},N_{\gamma}^{N},N_{g}^{N},$ of Riemannian N-manifolds which do not carry $\beta,\gamma,g$ respectively.
URI: http://hdl.handle.net/10077/6477
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.09 (1977)

Files in This Item:

File Description SizeFormat
NakaiSarioRendMat09.pdf731.39 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.